# SDR 98ZZZX2413

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347SB
- Make and model: Saab 340B
- Aircraft serial: 340B347
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4018502
- Condition: Failed
- Location: Hydraulic System
- Component: Abex, PMP05VC05402
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 4918 - INTRANSIT LIGHT WOULD NOT EXTINGUISH.  HYDRAULIC PUMP CIRCUIT BREAKERS TRIPPED WHEN PUMP WOULD NOT RUN.  EMERGENCY GEAR EXTENSION PERFORMED.  AIRCRAFT FERRY TO MNTC BASE.
